2005-Oujda International Conference on Nonlinear Analysis, Oujda, Morocco.
Electron. J. Diff. Eqns., Conference 14 (2006), pp. 231-240.

Existence and uniqueness of a positive solution for a non homogeneous problem of fourth order with weights

Mohamed Talbi, Najib Tsouli

In this work we study the existence of a positive solutions to the non homogeneous equation
 \Delta( |\Delta u|^{p-2} \Delta u)  = m |u|^{q-2}u
with Navier boundary conditions, where $1less than p, q less than p_2^*$ and $m\in L^\infty(\Omega)\setminus \{0\}$, $m\geq 0$. In the case $p greater thn q$ and $m\in \mathcal{C}(\overline{\Omega})$, we prove the uniqueness of this solution.

Math Subject Classifications: 35J60, 35J30, 35J65.
Key Words: Ekeland's principle; p-biharmonic operator; Palais-Smale condition.

Published September 20, 2006. Show me the PDF file (239K), TEX file, and other files for this article.

Mohamed Talbi
Département de Mathématiques et Informatique
Faculté des Sciences, Université Mohamed 1er
Oujda, Maroc
email: talbi_md@yahoo.fr
Najib Tsouli
University Mohamed 1er, Faculty of sciences
Department of Mathematics, Oujda, Morocco
e-mail: tsouli@sciences.univ-oujda.ac.ma

Return to the table of contents for this conference.
Return to the EJDE web page